| Model Number |
2230-00-012 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the apg+ sizer disk/pin guide broke before using the instrument and all pieces were accounted for.This did not slow down the surgery and the surgery was completed with no further issues.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.All available photographs were reviewed, and the feature of the device reported as fractured was not visible given the orientation of the device as shown in the photo.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the required lot code was not provided.